A formula for the hausdorff measure of a twodimensional hyperbolic attractor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)313-315
Number of pages3
JournalFunctional Analysis and Its Applications
Volume16
Issue number4
DOIs
StatePublished - Oct 1 1982

Fingerprint

Hausdorff Measure
Attractor

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{3b0c3e0441e348799809f86ee9bdc5de,
title = "A formula for the hausdorff measure of a twodimensional hyperbolic attractor",
author = "Pesin, {Yakov B.}",
year = "1982",
month = "10",
day = "1",
doi = "10.1007/BF01077864",
language = "English (US)",
volume = "16",
pages = "313--315",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "4",

}

A formula for the hausdorff measure of a twodimensional hyperbolic attractor. / Pesin, Yakov B.

In: Functional Analysis and Its Applications, Vol. 16, No. 4, 01.10.1982, p. 313-315.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A formula for the hausdorff measure of a twodimensional hyperbolic attractor

AU - Pesin, Yakov B.

PY - 1982/10/1

Y1 - 1982/10/1

UR - http://www.scopus.com/inward/record.url?scp=34250145084&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250145084&partnerID=8YFLogxK

U2 - 10.1007/BF01077864

DO - 10.1007/BF01077864

M3 - Article

AN - SCOPUS:34250145084

VL - 16

SP - 313

EP - 315

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 4

ER -